# SDR UPS404357

- Difficulty date: September 4, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N675UP
- Make and model: Boeing 747123
- Aircraft serial: 20390
- System (JASC): 3350 · Emergency Lighting
- Part: Eel Lamp
- Condition: Inop
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

WHILE ON GROUND, MAINTENANCE FOUND 1 EMER LIGHT BURNED OUT, AFT O/H ABOVE FLT RECORDER.  RELAMPED AS REQ'D, OPS CK GOOD.
